# SDR C2XA03SH356

- Difficulty date: September 30, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 12,064 hours, 8,774 cycles
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: 14526437001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE RT BUTTSTRAP BETWEEN FRAMES 59 AND 61 WAS FOUND TO BE CORRODED.   MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
